# SDR DLM88060009

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 46,707 hours, 36,917 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Limits
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE AND LIGHT REMAINED ILLUMINATED.  JACKED AIRCRAFT AND SWUNG GEAR.  ALL INDICATIONS NORMAL.  CHECK RT UP LATCH SENSOR.  GAP WAS OUT OF LIMITS.  REPLACED RT MLG UP AND LATCH SENSOR IAW AMM 32-60-00.  OPS CHECK GOOD
